MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. MEDICAL GAS PIPELINE ADAPTOR (DISS) FOR UHI-3

SHIRAKAWA OLYMPUS CO., LTD. MEDICAL GAS PIPELINE ADAPTOR (DISS) FOR UHI-3
Model Number MAJ-1084
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer will not return the subject device to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
An olympus employee reported on behalf of a customer, the gas pipeline adaptors connectors were not fitting securely with their ¿nist¿ (national institute of standards and technology¿ fittings.The trust has subsequently had co2 (carbon dioxide) hoses with connectors made to allow them to connect to co2 piped into endoscopy rooms.The co2 tanks were emptied due to poor connection.The event was found during installation.The unspecified procedure was completed using a similar device.There was no report of patient harm associated with this event.This report is related to the following linked patient identifiers: (b)(6),(b)(6), (b)(6), and (b)(6).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
MEDICAL GAS PIPELINE ADAPTOR (DISS) FOR UHI-3
Common Device Name
GAS PIPELINE ADAPTOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18256266
Report Number3002808148-2023-13639
Device Sequence Number6582329
Product Code HIF
UDI-Device Identifier04953170140365
UDI-Public04953170140365
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1084
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown